Avatar universal
Tdap shot
My arm has been swollen around the site and hurting since I got the shot is that normal?
Cancel
3 Answers
Page 1 of 1
3191940 tn?1447272317
Yes, that is completely normal for the TDaP shot.  Put ice on the swelling and it should go down in a few days.  If it gets worse after a few days, a doctor's visit is in order.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you it is very tender I just got the shot on Monday.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Mine was sore for 2 weeks.  Worse at the beginning,  like I could barely lift my arm,  and there was a lump that felt like half a golf ball in my arm.  It passed,  though. Eventually.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Pregnancy Tracker
Track your pregnancy
Start Tracking Now
Recent Activity
5575813 tn?1452484685
Blank
Hollus commented on jugglin's status
1 min ago
5575813 tn?1452484685
Blank
Hollus commented on journey2motherhood's status
4 mins ago
5575813 tn?1452484685
Blank
Hollus commented on photo
15 mins ago
Pregnancy: Age 35+ Community Resources